Alert archive / New Jersey / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 106, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 30, 2006, 6:28 PM EDT for Sussex County, New Jersey. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2006, 6:28 PM EDT (22:28 UTC)
- Expired
- Jun 30, 2006, 7:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
County Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 142 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KPHI 302230
SVRPHI
NJC037-302315-
/O.NEW.KPHI.SV.W.0106.060630T2228Z-060630T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT FRI JUN 30 2006
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SUSSEX COUNTY IN NORTHWEST NEW JERSEY
* UNTIL 715 PM EDT
* AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF
CRANDON LAKES...OR ABOUT 40 MILES SOUTHEAST OF SCRANTON...AND
MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CRANDON LAKES BY 635 PM EDT...
BRANCHVILLE AND NEWTON BY 640 PM EDT...
8 MILES SOUTH OF SUSSEX AND 8 MILES NORTH OF ANDOVER BY 645 PM
EDT...OGDENSBURG...FRANKLIN...LAKE MOHAWK AND HAMBURG BY 650 PM
EDT...9 MILES SOUTH OF HIGHLAND LAKE BY 655 PM EDT...
LAT...LON 4129 7500 4112 7508 4095 7472 4118 7441
4131 7467
$$
EBERWINE1 follow-up statement
000
WWUS51 KPHI 302253
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
651 PM EDT FRI JUN 30 2006
NJC037-302315-
/O.CON.KPHI.SV.W.0106.000000T0000Z-060630T2315Z/
SUSSEX NJ-
651 PM EDT FRI JUN 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHERN SUSSEX COUNTY...
AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CRANDON LAKES...MOVING SOUTHEAST AT 25 MPH. THIS
STORM IS ALSO SHOWING WEAK ROTATION WHICH INCREASES THE LIKELIHOOD
THAT IT CAN PRODUCE LARGE HAIL AND OR DAMAGING WINDS.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEWTON BY 700 PM EDT...
6 MILES NORTHEAST OF ANDOVER BY 705 PM EDT...
LAKE MOHAWK...OGDENSBURG...FRANKLIN AND 8 MILES SOUTHWEST OF
HAMBURG BY 710 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4115 7485 4109 7488 4095 7472 4118 7441
4119 7462
$$
TFGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:25 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 30, 3:25 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT FRI JUN 30 2006
.OVERVIEW...
A DRY START TO THE HOLIDAY WEEKEND THAT LOOKS TO GET WETTER AS WE GO
ALONG. BEST (OR SHOULD WE SAY WORST) PCPN CHCS ARE STILL KEYING ON
SUN AND TUE IN THIS FCST PKG. FINAL CDFNTL PASSAGE SLOW TO MOVE ALG
AND WE HAD TO EXTEND PCPN CHCS THRU WED NGT. ITS POSSIBLE WED MAY
BECOME THE GO TO PCPN DAY...BUT FOR NOW THE GREATEST PCPN CHCS ARE
PEGGED FOR TUE AND TUE NGT. OUR WEATHER WILL GET HOTTER AND MORE
HUMID AGAIN OVER THE WEEKEND WITH 90S LKLY ON SUN AND STAY ON THE
HUMID SIDE THE REST OF THE HOLIDAY WEEKEND. WITH FNTL AND OUTFLOW
BOUNDARIES ABOUNDING THIS IS GOING TO BE A MORE TYPICAL STRETCH OF
MAINLY AFTN AND EVE TSRAS SOME THAT COULD BE SVR AND SOME THAT COULD
CAUSE LOCALIZED FLASH FLOODING.
MDL INIT CONTS QUITE SIM AND THERE IS NOT MUCH OF A DIFFERENCE IN
OUR AREA. BOTH THE WRF-NMM AND GFS WERE NOT DEEP ENUF WITH THE CUR
TROF OVER THE NERN CONUS AND ABT 1/2C TOO WARM AT H8. UPSTREAM THEY
LOOK SIM. THERE ISN/T MUCH OF A DIF TO THEM WITH RESPECT TO THE
SHORT TERM AND A MDL BLEND WAS USED.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
ITS STILL FAIRLY COLD ALF AND THE FCST MDLS ARE PASSING SHRT WVS
THRU OUR CWA THIS EVE. THE TTS WILL SUPPORT THUNDER WHILE THE FCSTD
CAPES ARE NOT THAT IMPRESSIVE. THE WRF-NMM HAS BEEN QUITE GOOD AT
PICKING THESE SUBTLE FEATS (THE SVR TSRA LAST NGT FOR ONE). NOT AS
EMPHATIC...BUT BOTH THE CAN RGEM AND GFS ALSO SUPPORT A CHC IN THE
NWRN ZNS. IF ONE LIKES TO LOOK AT THESE CLOUD FEATS THIS EVE MAY
PROVIDE A GREAT PHOTO-OP GIVEN THE EXCELLENT VSBYS WITH THE GREATEST
CHCS WE BELIEVE IN OUR CWA IN THE POCONOS. BEYOND THAT SKIES SHLD
CLR OVRNGT AND REMAIN CLEAR ELSW. WITH L/V WINDS WE LIKE IN MORE
WAYS THAN ONE GFS MOS MIN TEMPS.
ANOTHER DRY AND MOSUNNY DAY ON TAP FOR SAT. AIR MASS WILL BE
RECOVERING AND WE EXPECT ABT A 2-4F BUMP FROM TDY/S MAX TEMPS.
1000-850MB THICK EVEN WITHOUT THE MOIST SOIL SUPPORTS AN 87 FOR A
HIGH IN PHL. TDY/S PHL MAV MAX TEMP WAS SUPPOSE TO BE 84 (CUR 80)
AND UNTIL THE MOIST GROUND PROVES US WRONG...WE ARE GOING TO CONT TO
USE GFS MOS AS THE HIGH END OF THE FCST TEMP RNG.
MDLS FCSTG A MCS TO FORM OVER THE GREAT LAKES ON SAT DAY. THE LAST
VESTIGES MIGHT MAKE IT INTO OUR NWRN ZNS LATE SAT NGT B4 THEY DISPT.
LATER SHIFTS CAN FINE TUNE THIS BETTER...FOR NOW WE WILL CARRY A LO
CHC LATE SAT NGT IN OUR FAR NRN ZNS. PCPN OR NOT DEBRIS CLOUDS
SPILLING OVER FROM THE UPSTREAM CONVECTION WILL MAKE MIN TEMP FCSTS
HARDER TO PEG UP N. WE WILL SIDE WITH GFS MOS THERE...BUT UNDERCUT
IT IN THE SRN THIRD OF OUR CWA WHERE BETTER RDTNL CONDS (CLEARER
SKIES ARE EXPECTED).
SUN MAY BE AN ACTIVE SVR WX DAY FOR THE NRN MID ATLC STAS. BOTH THE
GFS AND WRF-NMM TAKE AN EML OVER CUR OVER CO AND ADVECT IT INTO PA
DURG THE DAYTIME HOURS. THE GFS KEEPS THIS EML MORE INTACT THAN THE
WRF-NMM WITH MID LVL LAPSE RATES ABT 7C/KM. EVEN W/O IT THE APCHG
FNT...FCSTD SBCAPES UP TO 2000J...TTS IN THE LWR 50S AND A FCST -8C
L.I. ARE SFCNT FOR SVR STORMS TO FORM. IN ADTN THE STG W-E FLOW ALF
SCREAMS OF A PSBL DERECHO. MORE IN QUES ATTM IS WHERE THIS WILL OCR
AND WILL THE EML REALLY COINCIDE WITH THE MAX HEATING OF THE DAY OR
COME THRU PA. MDLS FOR NOW FAVOR THE NRN HALF OF OUR CWA CLOSER
TO THE ENTR RGN OF THE JET ALF. THERE WILL BE DEBRIS CLOUDS LEFTOVER
FROM ONGOING CONVECTION... BUT CUR FEELING IS THAT WILL NOT SAVE THE
DAY. WOULD THINK A NWD OR SLOWER SHIFT WOULD SAVE SUNDAY MORE THAN
THE CLOUDS. CUR SPC SLGT RISK FOR SUN STILL LOOKS RELATIVELY
SPEAKING GOOD. WITH RESPECT TO THE HEAT AND MAX TEMPS 1000-850MB
FCST THICK SUGG TAKING ABT 2F OFF OF GFS MOS. COMB OF TEMP AND DEWS
FOR NOW WOULD TAKE HEAT INDICES INTO THE MID/UPR 90S WHICH IS
BLO HEAT ADVY CRIT ALL ZONES.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
DEPENDING UPON HOW SUN/S CONVECTION PLAYS (IF ITS TOO FAR N) OUR
DERECHO DAY COULD BE MONDAY OR FTHR S THAN SUNDAYS COVECTION FOR
MONDAY. IF SUN/S CONVECTION CAN CLEAR THE JUICY AIR MASS...ITS
POSSIBLE MON MAY BE A DRY DAY. BUT WITH THE FORMER UNKN AND WITH A
FNTL BOUNDARY LINGERING IN THE AREA AND FCSTD SFC BASED AIR MASS
CAPES ABV 1000J WE HAVE MAINTAINED A LOW CHC/CHC. THE ONE DAY THAT
ALL THE MED RNG MDLS AGREE ON A QPF EVENT REMAINS THE 4TH. THE 00Z
RUNS ARE FAVORING THE DAY WHL THE 12Z RUNS (THE NEW MDLS THAT WE
HAVE SEEN) ARE FAVORING THE NGT. FOR NOW WE WILL CARRY THE HIEST
PCPN CHCS ON THAT CALENDAR DAY. MDLS DO DIVERGE EVEN FURTHER WITH
RESPECT TO WED WITH THE 00Z DGEX AND NOGAPS DRY WHL THE OTHERS
(INCLUDING 12Z THAT WE HAVE SEEN) HAVE OR INFER PCPN CHCS THRU WED.
THE OTHERS USUALLY DO BETTER AT THIS FCST RANGE. WE HAVE ADDED CHCS
THRUT OUR CWA BUT HAVE KEYED ON THE HIEST CHCS IN THE SERN HALF. FNT
FCST TO HAVE ENUF OF A PUSH TO CLEAR OUR CWA BY THU MRNG. MIGHT BE
TOUCH AND GO FOR OUR DELMARVA ZONES WITH RESPECT TO PCPN...BUT
CONFID ABT A DRY DAY INCREASES THE FTHR N AND W INTO OUR CWA ONE
GOES. FRIDAY ATTM CONTS THE DRYING/FAIR WX TREND. IF THE LATEST GFS
RUN IS CORRECT...THIS MAY BE A SHORT LIVED IMPVMNT. TEMPWISE WITH
ALL THE RECENT HVY RAIN WE HAVE PLAYED IT A BIT CONSERVATIVE WITH
THE MAX TEMPS. AIR MASS ON THE OTHER SIDE OF THE FNT STILL LOOKS
DELICIOUSLY PLEASANT FOR JULY AND HOPEFULLY NOT JUST A 1 OR 2 DAY
WONDER.
&&
.AVIATION...
VFR CONDITIONS CONTINUE. ANY AFTN SC WILL DISSIPATE AFTER SUNSET.
&&
.MARINE...
TRANQUIL CONDITIONS ALSO CONTINUE ON THE MARINE WITH OFFSHORE FLOW
GRADUALLY COMING BACK AROUND TO SOUTHERLY AS THE HIGH MOVES OFFSHORE
TONIGHT. A S TO SW FLOW WILL THEN CONTINUE INTO SUNDAY. A COLD FRONT
WILL MOVE DOWN FROM THE NW CROSSING THE FORECAST WATERS SUNDAY
NIGHT. HOWEVER, ANY WIND SHIFT TO WESTERLY WILL BE TEMPORARY AS
DAYTIME HEATING CAUSE S TO SW WINDS TO REDEVELOP ONCE AGAIN ON
MONDAY AND THESE WINDS WILL CONTINUE INTO THE MIDDLE OF NEXT
WEEK.
&&
.TIDES...
THE DELAWARE RIVER IS COMING BACK WITHIN ITS BANKS AND WE ARE
BETWEEN A NEW AND FULL MOON, THEREFORE, DEPARTURES ON THE TIDAL
PORTION OF THE DELAWARE ARE NO LONGER EXPECTED TO CAUSE ANY
SIGNIFICANT FLOODING FROM BURLINGTON COUNTY NJ/PHILADELPHIA COUNTY
PA SOUTHWARD.
&&
.HYDROLOGY...
RIVERS HAVE ALL CRESTED. A PNS HAS BEEN ISSUED ABOUT THE CRESTS
ALONG THE DELAWARE RIVER. AN UPDATED PNS WITH MORE CREST SITES WILL
BE ISSUED SHORTLY. THE TSRAS EXPECTED FROM SUNDAY THROUGH WEDNESDAY
GIVEN THE SWIFT WESTERLY FLOW ALOFT SMACK MORE OF A SEVERE THREAT
THAN FLASH FLOODING. THE ONE CAVEAT IS IF STORMS MOVE OVER THE SAME
AREAS (TRAINING).
&&
.CLIMATOLOGY...
HERE ARE THE PRELIMINARY JUNE MONTHLY PRECIPITATION TOTALS. IF THE
TSRAS AVOID OUR NW ZONES THRU MIDN OR TOTALLY THESE SHLD BE FINAL.
...PHILADELPHIA...
1. 10.06 IN 1938
2. 8.08 IN 2003
3. 8.04 IN 1906
4 7.95 IN 2006 ************
5. 7.88 IN 1973
6. 7.57 IN 1975
7. 7.40 IN 1962
8. 7.31 IN 1969
9. 6.81 IN 1887
10. 6.77 IN 1928
6.77 IN 1955
...WILMINGTON...
1. 9.90 IN 1920
2 9.40 IN 2006 *************
3. 8.37 IN 1935
4. 7.49 IN 1972
5. 7.39 IN 1928
6. 7.38 IN 1924
7. 6.98 IN 2004
8. 6.84 IN 1910
9. 6.66 IN 1911
10. 6.42 IN 1946
...ATLANTIC CITY...
1. 8.45 IN 1920
2. 7.57 IN 1935
3. 6.99 IN 2003
4. 6.36 IN 1970
5. 6.29 IN 1955
6. 5.81 IN 1910
7. 5.46 IN 1922
8 5.05 IN 2006 *********************
9. 5.04 IN 1930
10. 4.98 IN 2002
...ALLENTOWN/LEHIGH VALLEY INTL...
1. 10.51 IN 1938
2. 8.90 IN 2006 ***********************
3. 8.58 IN 1972
4. 8.30 IN 2003
5. 7.16 IN 1982
6. 6.59 IN 1946
7. 6.34 IN 1951
8. 6.10 IN 1936
9. 6.02 IN 1947
10. 5.81 IN 1989
5.81 IN 1931
...TRENTON...
1. 13.80 IN 1996
2. 9.00 IN 1938
3 8.54 IN 2006 ********************
4. 8.10 IN 1989
5. 8.09 IN 1903
6. 7.54 IN 2003
7. 6.28 IN 1941
8. 6.26 IN 1968
9. 6.25 IN 1928
10. 6.09 IN 1972
OUR OTHER CLIMAT SITES MONTHLY TOTALS:
GEORGETOWN....14.07 INCHES
MOUNT POCONO..11.94 INCHES
READING........8.95 INCHES
IF SOMEONE BEGS THE QUESTION AFTER THIS RAINY JUNE...IS THE SUMMER
GOING TO BE A COMPLETE COOL WASHOUT. WELL IF PAST PERFORMANCE IS ANY
INDICATION OF FUTURE TRENDS WITH RESPECT TO TEMPERATURES NO...WITH
RESPECT TO PRECIPITATION...EIGHT OF THE TEN SUBSEQUENT JULY AND
AUGUSTS WERE WETTER THAN THE CURRENT NORMAL IN PHILADELPHIA. WET
BEGETTING WET? HERE ARE THE TEN PREVIOUS WETTEST JUNES AND THE
SUBSEQUENT JULY & AUGUST IN PHILADELPHIA.
YEAR JULY MEAN AUG MEAN JULY AND AUG PCPN
1938 77.2 78.4 10.62
2003 78.8 78.3 5.27
1906 75.6 76.2 14.89
1973 77.9 78.8 4.42
1975 76.6 77.1 8.53
1962 72.0 72.0 8.88
1969 75.1 75.2 10.79
1887 80.6 74.0 9.45
1928 77.4 77.2 9.07
1955 81.4 78.1 10.74
AVG 77.3 76.5 9.27
CUR NML 77.6 76.3 8.21
WITH THE ONGOING FLOODING IN OUR AREA...THE LAST THING ANYONE WANTS
TO SEE IS 1955 AS AN ANALOG. WITH RESPECT TO ENSO STATE THIS SUMMER
WILL BE DIFFERENT. IN 1955 WE WERE IN THE MIDST OF A THREE YEAR LONG
LA NINA EVENT. THE CUR ENSO STATE IS NEUTRAL...ONE CAN HAVE AN
ACADEMIC DEBATE WHETHER WE HAD A WEAK LA NINA OR NOT LAST WINTER. IT
WAS THAT CLOSE. LASTLY THE FORECASTED ENSO TREND FOR THE REST OF THE
YEAR IS CLSOER TO EL NINO THAN LA NINA.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
OVERVIEW/SHORT TERM/LONG TERM...GIGI
AVIATION/MARINE/TIDES...STAUBER
HYDROLOGY...GIGI
CLIMATOLOGY...PORCELLI & GIGIHazardous weather outlook, Jun 30, 4:12 AM EDT, 14 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 412 AM EDT FRI JUN 30 2006 ANZ430-431-450>455-470-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-010815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 412 AM EDT FRI JUN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WARM AND HUMID WEATHER WILL BE ON THE INCREASE THROUGH EARLY NEXT WEEK, WHICH MAY HELP TO FUEL THUNDERSTORMS ON SUNDAY THROUGH TUESDAY. PLEASE CHECK LATER FORECASTS FOR FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ROBERTSON
In the hours before
Special weather statement, Jun 30, 5:28 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 528 PM EDT FRI JUN 30 2006 PAZ054-055-302330- CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 528 PM EDT FRI JUN 30 2006 ...SMALL LINE OF THUNDERSTORMS MOVING SOUTHEAST... RADAR WAS TRACKING A SMALL LINE OF THUNDERSTORMS MOVING THROUGH LUZERNE AND LOACKAWANNA COUNTIES IN PENNSYLVANIA. THEY ARE MOVING TO THE SOUTHEAST AT 30 MPH AND WILL REACH THE NORTHWESTERN PART OF THE COUNTIES OF CARBON AND MONROE BEFORE 6 PM. A BRIEF PERIOD OF HEAVY RAIN, CONTINUOUS CLOUD TO GROUND LIGHTNING AND A GUST TO 40 MPH WILL ACCOMPANY THE THUNDERSTORMS. EBERWINE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 10:07 PM EDT | Severe Thunderstorm Warning | PHI | Mercer | 23 min |
| Jun 29, 10:11 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester | 34 min |
| Jun 29, 10:25 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex | 35 min |
| Jun 29, 10:42 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 48 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.